# SDR COMA0560276

- Difficulty date: April 26, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 26,778 hours, 25,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 26,778 hours, 25,294 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE OF AN H-6 CHECK, ONE CRACK WAS FOUND IN THE PRESSURE FLOOR SKIN NEAR FS 461 BETWEEN BL 0.0 AND RBL 9.0.  THE CRACK WAS 1.5 INCHES LONG.  THE PRESSURE FLOOR SKIN WAS REPAIRED IN ACCORDANCE WTIH REO 601R-53-41-102 REV D DATED 9/29/03 AND REO 601R-53-41-162 DATED 6/9/03.  OK FOR RETURN TO SERVICE.
